姓名: 黄乘明

性别:

出生日期:


职位: 教授

电话:

Email: chengming_huang@hotmail.com

个人主页:


基本情况 Basic

理学博士,有博士后经历,教授,博士生导师,入选教育部新世纪优秀人才支持计划,中国计算数学学会常务理事,美国SCI学术期刊《Journal of the Franklin Institute—Engineering and Applied Mathematics》副主编, 期刊《Abstract and Applied Analysis》、《数值计算与计算机应用》编委,美国《Mathematical Reviews》评论员。 

已指导毕业博士生6人,硕士生20多人(欢迎有研究生申请意向的同学发邮件至: chengming_huang@hotmail.com )。

教育背景 Educational background

  1996.9—1999.7 中国工程物理研究院 北京应用物理和计算数学研究所 博士研究生
  1988.9—1991.6 湘潭大学 数学系 计算数学专业 硕士研究生
  1981.9—1985.7 湘潭大学 数学系 计算数学专业 本科

工作经历 Work experience

  2001.9—   华中科技大学数学系
  2001.9—2003.8 比利时 鲁汶大学(K.U.Leuven) 计算机科学系 Research Fellow
  1999.8—2001.8 中国科学院 数学与系统科学研究院 应用数学研究所 博士后

研究方向 Research fields

常微分方程数值方法
泛函微分方程数值方法
偏微分方程初边值问题线方法
科学与工程计算应用软件

科研成果 Scientific achievements

科研课题
  
    [1] 国家自然科学基金项目“几类初值问题数值方法的长时间性态”(主持,11371157,2014-2017)
    [2] 国家自然科学基金重大研究计划重点项目“随机微分方程高性能数值算法理论与应用”(参加,91130003,2012-2015)
    [3] 国家自然科学基金项目“多维延迟系统数值方法的延迟依赖稳定性”(主持,10971077,2010-2012)
    [4] 国家自然科学基金项目“延迟微分方程数值方法的延迟依赖稳定性和非线性稳定性”(主持,10671078,2007-2009)
    [5] 教育部新世纪优秀人才支持计划(主持,NCET-05-0638,2006-2008) 
    [6] 教育部留学回国人员科研启动基金项目“延迟微分方程的数值稳定性”(主持,2005-2007)
    [7] 国家自然科学基金项目“几类延迟微分方程数值方法的稳定性和误差分析”(主持,10101027,2002-2004)
    [8] 比利时Leuven大学资助项目“Numerical stability, error analysis and fast solvers for large-scale delay differential equations”(F/02/060,2002-2003)
    [9] 比利时Leuven大学资助项目“Numerical Analysis of Delay Differential Equations”(F/00/021,2001-2002)
    [10] 国家自然科学基金资助项目“非线性刚性延迟微分方程算法理论及高效并行算法”(第二,19871070,1999-2001)
    [11] 中国科学院王宽诚博士后奖励基金项目(主持,2000-2001) 
    [12] 中国博士后科学基金项目(主持,中博基 1999(17),1999-2000)


学术奖励
  [1] 2004年度教育部自然科学二等奖 (第三完成人)
  [2] 2000年度中国科学院王宽诚博士后奖励基金奖(独立)

代表性论文
  在国内外学术期刊发表数十篇学术论文,代表性论文如下(如需单行本,请直接与本人联系):
      [1] Huang Chengming, Delay-dependent stability of high order Runge-Kutta methods, Numer. Math., 111(2009), 377-387. (SCI收录)
      [2] Huang Chengming and Vandewalle Stefan, Discretized stability and error growth for the non-autonomous Pantograph Equation, SIAM J. Numer. Anal., 42(2005), 2020-2042. (SCI收录)
      [3] Huang Chengming and Vandewalle Stefan, An analysis of delay-dependent stability for ordinary and partial differential equations with fixed and distributed delays, SIAM J. Sci. Comput.,25(2004),1608-1632. (SCI收录)
      [4] Huang Chengming, Dissipativity of Runge-Kutta methods for dynamical systems with delays, IMA J. Numer. Anal., 20(2000), 153-166. (SCI收录)
      [5] Huang Chengming, Stability analysis of general linear methods for the nonautonomous pantograph equation. IMA J. Numer. Anal., 29(2009), 444-465. (SCI)
      [6] Huang Chengming, Fu Hongyuan, Li Shoufu and Chen Guangnan, Stability analysis of Runge-Kutta methods for non-linear delay differential equations, BIT,39(1999),270-280.(SCI收录)
      [7] Huang Chengming, Li Shoufu, Fu Hongyuan and Chen Guangnan, Nonlinear stability of general linear methods for delay differential equations, BIT, 42(2002), 380-392. (SCI收录)
      [8] Huang Chengming, Strong stability preserving hybrid methods, Appl. Numer. Math., 59 (2009), 891-904. (SCI)
      [9] Huang Chengming, Chang Qianshun and Xiao Aiguo, B-convergence of general linear methods for stiff problems, Appl. Numer. Math., 47(2003), 31-44. (SCI收录)
      [10] Huang Chengming, Dissipativity of one-leg methods for dynamical systems with delays, Appl. Numer. Math., 35(2000), 11-22. (SCI收录)
      [11] Huang Chengming, Li Shoufu, Fu Hongyuan and Chen Guangnan, Stability and error analysis of one-leg methods for nonlinear delay differential equations, J. Comput. Appl. Math., 103(1999), 263-279.( SCI收录)
      [12] Huang Chengming and Chang Qianshun, Dissipativity of multistep Runge-Kutta methods for dynamical systems with delays, Mathematical and Computer Modelling,40(2004),1283-1294.(SCI收录)
      [13] Huang Chengming, Chang Qianshun, Stability analysis of numerical methods for systems of functional-differential and functional equations, Computers Math. Applic., 44:(5-6)(2002), 717-729. (SCI收录)
      [14] Xiao Aiguo,Huang Chengming and Gan Siqing,Convergence results of one-leg and linear multistep methods for multiply stiff singular perturbation problems, Computing, 66(2001), 365-375. (SCI收录)
      [15] Huang Chengming, Chen Guangnan, Li Shoufu and Fu Hongyuan, D-convergence of general linear methods for stiff delay differential equations, Computers Math. Applic., 41(2001), 627-639.(SCI收录)
      [16] Huang Chengming and Chang Qianshun, Linear stability of general linear methods for systems of neutral delay differential equations, Appl. Math. Letters, 14(2001), 1017-1021. (SCI收录)
      [17] Huang Chengming, Li Shoufu, Fu Hongyuan and Chen Guangnan, D-convergence of one-leg methods for stiff delay differential equations, J. Comput. Math., 19(2001), 601--606.. (SCI收录)
      [18] Huang Chengming, Fu Hongyuan, Li Shoufu and Chen Guangnan, D-convergence of Runge-Kutta methods for stiff delay differential equations, J. Comput. Math., 19(2001), 259-268. (SCI收录)
      [19] Huang Chengming and Gan Siqing, Linear stability of numerical methods for systems of functional differential equations with a proportional delay, Progress in Natural Science, 13(2003). (SCI收录)
      [20] Huang Chengming. Stability of linear multistep methods for delay integro-differential equations. Comput. Math. Appl., 55(2008), 2830--2838. (SCI收录)
      [21] Huang, Chengming, Asymptotic stability of multistep methods for nonlinear delay differential equations. Appl. Math. Comput., 203 (2008),  908--912. (SCI收录)
      [22] Wu Shulin and Huang Chengming, Convergence analysis of waveform relaxation methods for neutral differential-functional systems, J. Comput. Appl. Math., 223(2009), 263-277. (SCI)
      [23] Hu Yangzi, Wu Fuke and Huang Chengming, Robustness of exponential stability of a class of stochastic functional differential equations with infinite delay, Automatica, 45(2009), 2577-2584.
      [24] Wu Shulin, Huang Chengming and Liu Yong, Newton waveform relaxation method for solving algebraic nonlinear equations, Appl. Math. Comput., 201(2008), 553-560. (SCI)
      [25] Hu Peng, Huang Chengming and Wu Shulin, Asymptotic stability of linear multistep methods for nonlinear neutral delay differential equations, Appl. Math. Comput., 211(2009),  95-101.  (SCI)
      [26] Huang Chengming and Vandewalle Stefan, Stability of Runge- Kutta- Pouzet methods for Volterra integro-differential equations with delays, Front. Math. China, 4(2009), 63-87. (SCI)
      [27] Huang Chengming, Hu Yangzi and Tian Hongjiong, Delay-dependent stability analysis of multistep methods for delay differential equations, Acta Mathematicae Applicatae Sinica (English Series),  25(2009), 607–616. (SCI)
      [28] Wu Shulin, Shi Baochang and Huang Chengming, Parareal-Richardson algorithm for solving nonlinear ODEs and PDEs, Communications in Computational Physics, 6(2009) , 883-902. (SCI)
      [29] Wu Shulin and Huang Chengming, Two-step relaxation Newton method for nonsymmetric algebraic Riccati equations arising from transport theory, Mathematical Problems in Engineering, Volume 2009 (2009), Article ID 783920, 17 pages. (SCI)
      [30] Wang Pengde, Huang Chengming*, An energy conservative difference scheme for the nonlinear fractional Schrödinger equations, Journal of Computational Physics, in press, DOI: 10.1016/j.jcp.2014.03.037 (SCI)
      [31] Ma Xiaohua, Huang Chengming, Spectral collocation method for linear fractional integro-differential equations , Applied Mathematical Modelling, 38 (2014), 1434–1448 (SCI)
      [32] Yue Chao, Huang Chengming, Jiang Fengze, Strong convergence of split-step theta methods for non-autonomous stochastic differential equations, International Journal of Computer Mathematics, in press (SCI)
      [33] Zong Xiaofeng, Wu Fuke, Huang Chengming, Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations, Journal of Difference Equations and Applications, in press (SCI)
      [34] Zong Xiaofeng, Wu Fuke, Huang Chengming, Convergence and stability of the semi-tamed Euler scheme for stochastic differential equations with non-Lipschitz continuous coefficients, Applied Mathematics and Computation, 228(2014), 240–250 (SCI)
      [35] Huang Chengming, Mean square stability and dissipativity of two classes of theta methods for systems of stochastic delay differential equations, J. Comput. Appl. Math., 259 (2014), 77-86 (SCI)
      [36] Zong Xiaofeng, Wu Fuke, Huang Chengming, The Boundedness and Exponential Stability Criterions for Nonlinear Hybrid Neutral Stochastic Functional Differential Equations," Abstract and Applied Analysis, vol. 2013, Article ID 138031, 12 pages, 2013. doi:10.1155/2013/138031. (SCI)
      [37] Hu Peng, Qi Rui, Huang Chengming, Delay-dependent dissipativity of nonlinear delay differential equations, Applied Mathematics Letters, 26 (2013), 924-928 (SCI)
      [38] Ma Xiaohua, Huang Chengming, Numerical solution of fractional integro-differential equations by a hybrid collocation method, Appl. Math. Comput., 219 (2013) 6750–6760 (SCI)
      [39] Huang Chengming, Vandewalle Stefan, Unconditionally stable difference methods for delay partial differential equations, Numer. Math., 122(2012), 579–601 (SCI)
      [40] Huang Chengming, Exponential mean square stability of numerical methods for systems of stochastic differential equations, J. Comput. Appl. Math., 236 (2012), 4016-4026 (SCI)
      [41] Huang Chengming, Gan Siqing, Wang Desheng, Delay-dependent stability analysis of numerical methods for stochastic delay differential equations, J. Comput. Appl. Math., 236 (2012) 3514–3527 (SCI)
      [42] Qu Xiaomei, Huang Chengming, Delay-dependent exponential stability of the backward Euler method for nonlinear stochastic delay differential equations, accepted for publication in International Journal of Computer Mathematics, Vol. 89, No. 8, May 2012, 1039–1050. (SCI) 
      [43] Wu Shulin, Huang Chengming, Huang Tingzhu, Convergence analysis of overlapping Schwarz waveform relaxation algorithm for reaction diffusion equations with time-delay, IMA J. Numer. Anal., 32 (2012), 632−671 (SCI)
      [44] Wu Shulin, Huang Chengming, Quasi-optimized Schwarz methods for reaction diffusion equations with time delay, J. Math. Anal. Appl. 385 (2012) 354-370. (SCI)
      [45] Hu Yangzi, Wu Fuke, Huang Chengming, Stochastic stability of a class of unbounded delay neutral stochastic differential equations with general decay rate, International Journal of System Science, 43(2012), 308-318. (SCI)
      [46] Hu Yangzi; Huang Chengming, Existence results and the moment estimate for nonlocal stochastic differential equations with time-varying delay, Nonlinear Analysis: Theory, Methods & Applications, 75(2012), 405-416. (SCI)   
      [47] Hu Yangzi, Huang Chengming, Lasalle method and general decay stability of stochastic neural networks with mixed de1ays, Journal of App1ied Mathematics and Computing, 2012,38(1),257-278.
      [48] Hu Peng, Huang Chengming, Analytical and numerical stability of nonlinear neutral delay integro-differential equations, Journal of the Franklin Institute, 348 (2011), 1082–1100. (SCI)
      [49] Hu Peng, Huang Chengming, Stability of stochastic θ-methods for stochastic delay integro-differential equations, International Journal of Computer Mathematics, 88 (2011), 1417-1429. (SCI)
      [50] Hu Yangzi, Wu Fuke, Huang Chengming, Stochastic Lotka-Volterra models with many delays, J. Math. Anal. Appl., 375(2011), 42-57. (SCI)
      [51] Yangzi Hu, Fuke Wu, Chengming Huang, General Decay Pathwise Stability of Neutral Stochastic Differential Equations with Unbounded Delay, Acta Mathematica Sinica, English Series,27(11)2011, 2153-2168. (SCI)

其它 Other